# SDR P5CA9800995

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 PYLON VALVE ACCESS PANEL CUTOUT DAMAGED AT AFT EDGE.  ACCESS PANEL CUTOUT TRIMMED OFF AS PER SRM 51-10-01.
